Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 129, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 17, 2017, 9:00 PM CDT for 4 counties in Missouri. It was in force for 45 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2017, 9:00 PM CDT (02:00 UTC)
- Expired
- Jun 17, 2017, 9:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MO, Jackson County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 9:05 PM CDT | TSTM WND DMG | 5 Ese Ferrelview, MO | TREE SNAPPED IN HALF |
| Jun 17, 9:05 PM CDT | TSTM WND DMG | 5 Ne Lake Waukomis, MO | TREE SNAPPED IN HALF. |
| Jun 17, 9:07 PM CDT | TSTM WND GST 75 | Riverside, MO | WENT ON FOR 3-4 MINUTES. |
| Jun 17, 9:10 PM CDT | TSTM WND DMG | 1 Se Gladstone, MO | 10 INCH DIAMETER TREE FELL ON A CAR. NO ONE WAS INJURED. |
| Jun 17, 9:12 PM CDT | TSTM WND GST 50 | 1 N Northmoor, MO | NEAR ENGLEWOOD RD. AND U.S. HWY 169. |
| Jun 17, 9:13 PM CDT | TSTM WND DMG | 1 Ese Gladstone, MO | DELAYED REPORT: TREE DAMAGE WITH 5 LIMBS SNAPPED OFF, SUBMITTED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Jun 17, 9:15 PM CDT | TSTM WND DMG | 2 Nne Gladstone, MO | NUMEROUS TREES DOWN BETWEEN WALMART AND 66TH TERRACE, APPROXIMATELY 6-8 INCHES IN DIAMETER. |
| Jun 17, 9:15 PM CDT | TSTM WND DMG | Gladstone, MO | TREES DOWN AT 61ST ST. AND HOWARD AVE. |
| Jun 17, 9:15 PM CDT | TSTM WND DMG | Gladstone, MO | EM REPORTS GLADSTONE HAS SEVERAL STREETS BLOCKED DUE TO DAMAGE, GOOD PORTION OF THE CITY WITHOUT POWER, PUBLIC WORKS DEPLOYING CREWS FOR DEBRIS REMOVAL. |
| Jun 17, 9:15 PM CDT | TSTM WND DMG | Gladstone, MO | SPORADIC POWER OUTAGES IN GLADSTONE WITH LIMBS DOWN. |
| Jun 17, 9:17 PM CDT | TSTM WND GST 58 | 2 Ne Gladstone, MO | 50 TO 60 MPH EST. WINDS AT 72ND ST. AND ANTIOCH RD. |
| Jun 17, 9:18 PM CDT | TSTM WND GST 60 | 4 N Oakview, MO | AT 93RD ST. AND NORTH OAK TRFWY. |
| Jun 17, 9:25 PM CDT | TSTM WND GST 60 | 4 Nne Oakview, MO | |
| Jun 17, 9:25 PM CDT | TSTM WND GST 70 | Oakwood Park, MO | |
| Jun 17, 9:25 PM CDT | TSTM WND GST 80 | 1 N Randolph, MO | SPOTTER SAW TRANSFORMERS BLOW. REPORTED AT WORLDS OF FUN. |
| Jun 17, 9:29 PM CDT | TSTM WND GST 65 | 1 E Gladstone, MO | MULTIPLE TREES DOWN. 61ST ST. AND ANTIOCH RD. |
| Jun 17, 9:30 PM CDT | TSTM WND DMG | Oakwood, MO | 4 IN DIAMETER TREES SNAPPED. |
| Jun 17, 9:30 PM CDT | TSTM WND DMG | Oakwood Park, MO | BLOWN TRANSFORMER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4476 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -1.9
The text
As transmitted.
156
WUUS53 KEAX 180200
SVREAX
MOC047-095-165-177-180245-
/O.NEW.KEAX.SV.W.0129.170618T0200Z-170618T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
900 PM CDT SAT JUN 17 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Clay County in west central Missouri...
West central Ray County in west central Missouri...
Southeastern Platte County in west central Missouri...
Northern Jackson County in west central Missouri...
* Until 945 PM CDT
* At 900 PM CDT, a severe thunderstorm was located near Smithville,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kansas City, Independence, Liberty, Gladstone, Excelsior Springs,
Smithville, Kearney, Parkville, North Kansas City, Sugar Creek,
Buckner, Riverside, Lawson, Weatherby Lake, Claycomo, Courtney,
Pleasant Valley, Lake Waukomis, Glenaire and Ferrelview.
This includes the following highways...
Interstate 35 in Missouri between mile markers 6 and 30.
Interstate 29 between mile markers 0 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3946 9460 3941 9409 3905 9422 3914 9459
3916 9460 3915 9463 3916 9466 3918 9466
3919 9468 3917 9471 3919 9477
TIME...MOT...LOC 0200Z 291DEG 42KT 3936 9463
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel3 follow-up statements
346
WWUS53 KEAX 180215
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
915 PM CDT SAT JUN 17 2017
MOC047-095-165-177-180245-
/O.CON.KEAX.SV.W.0129.000000T0000Z-170618T0245Z/
Clay MO-Ray MO-Platte MO-Jackson MO-
915 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CLAY...WEST CENTRAL RAY...SOUTHEASTERN PLATTE AND NORTHERN
JACKSON COUNTIES...
At 915 PM CDT, a severe thunderstorm was located over Avondale, or
over Gladstone, moving southeast at 50 mph. At 910 PM a 75 mph wind
gust was reported in Riverside with this storm.
HAZARD...75 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Kansas City, Independence, Liberty, Gladstone, Excelsior Springs,
Smithville, Kearney, Parkville, North Kansas City, Sugar Creek,
Buckner, Riverside, Claycomo, Courtney, Pleasant Valley, Lake
Waukomis, Glenaire, Avondale, Platte Woods and Oakview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3938 9461 3932 9412 3905 9422 3914 9459
3916 9460 3915 9463 3916 9466 3918 9466
3919 9468 3917 9471
TIME...MOT...LOC 0215Z 322DEG 42KT 3918 9454
HAIL...<.75IN
WIND...70MPH
$$
Hawblitzel670
WWUS53 KEAX 180228
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
928 PM CDT SAT JUN 17 2017
MOC165-180236-
/O.CAN.KEAX.SV.W.0129.000000T0000Z-170618T0245Z/
Platte MO-
928 PM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Kansas...and west central Missouri.
LAT...LON 3930 9455 3929 9413 3905 9422 3914 9459
3916 9460
TIME...MOT...LOC 0226Z 291DEG 42KT 3913 9438
$$
MOC047-095-177-180245-
/O.CON.KEAX.SV.W.0129.000000T0000Z-170618T0245Z/
Clay MO-Ray MO-Jackson MO-
928 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHERN CLAY...WEST CENTRAL RAY AND NORTHERN JACKSON COUNTIES...
At 926 PM CDT, a severe thunderstorm was located near Birmingham,
moving southeast at 50 mph. Numerous reports of wind gusts up to 75
mph have been received across southern Clay County with this storm.
This is a very dangerous storm.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Kansas City, Independence, Liberty, Gladstone, North Kansas City,
Sugar Creek, Buckner, Claycomo, Courtney, Pleasant Valley, Glenaire,
Avondale, Oakview, Sibley, Missouri City, River Bend, Oakwood Park,
Oakwood, Birmingham and Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across Clay County. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3930 9455 3929 9413 3905 9422 3914 9459
3916 9460
TIME...MOT...LOC 0226Z 291DEG 42KT 3913 9438
HAIL...<.75IN
WIND...80MPH
$$
Hawblitzel370
WWUS53 KEAX 180243
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
943 PM CDT SAT JUN 17 2017
MOC047-095-177-180253-
/O.EXP.KEAX.SV.W.0129.000000T0000Z-170618T0245Z/
Clay MO-Ray MO-Jackson MO-
943 PM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY...WEST CENTRAL
RAY AND NORTHERN JACKSON COUNTIES WILL EXPIRE AT 945 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Kansas...and west central Missouri.
LAT...LON 3930 9455 3929 9413 3905 9422 3914 9459
3916 9460
TIME...MOT...LOC 0243Z 291DEG 42KT 3907 9417
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:43 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 17, 6:43 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
643 PM CDT Sat Jun 17 2017
.Discussion...
Issued at 115 PM CDT SAT JUN 17 2017
Widespread severe weather is still on track today along a strong
cold front expected to push through the CWA this afternoon and well
into the evening hours. Also, expecting to see dangerous heat levels
across eastern Kansas and western Missouri today with continued
increasing dew point values, combined with air temperatures rising
into the low to perhaps mid 90s. Lingering storms this morning
have produced a thinning cirrus canopy over the area, which has
kept temperatures in check slightly, though dangerous heat remains
likely this afternoon. An Excessive Heat Warning remains in
effect until 7 PM as heat indices will approach 105 to 109 degrees
across eastern Kansas and western Missouri. Caution should be
exercised during afternoon and evening outdoor activities in light
of these conditions. The next hazardous weather feature to
monitor is with the likelihood for damaging winds and large hail,
with a possible isolated tornado risk beginning by the late
afternoon into the late evening hours. In the wake of Friday night
convection across much of the area, the northwest to
southeastward oriented cold pool generated from this activity has
left behind a stagnant boundary across northeastern Kansas into
northwestern Missouri. Strong warm moist advection from the Gulf
of Mexico continues to feed into eastern Kansas and is pooling
moisture over northeastern Kansas as a result. A westward to
eastward stratocumulus layer depicted on visible satellite imagery
also gives evidence to this, and this boundary may add to the
complex scenario presented for afternoon convection as the
synoptic front pushes through the area.
The cold front is currently situated across southeastern Nebraska
and will be pushed to the southeast ahead of a deepening upper-level
trough now approaching the Central Plains. Convection is expected to
fire along the front as it advances southeastward, though where
exactly this will occur remains uncertain. The aforementioned
building cloud layer across northeastern Kansas and northern
Missouri may inhibit convection from firing along the front early
on. Also is the consideration that the previously mentioned thermal
boundary south of this cloud layer may provide enhanced convergence
along the synoptic front as it pushes through later this afternoon.
For now, generally thinking that ascent will be limited along the
front until reaching areas south of Highway 36. The front looks to
advance through this area in the 4 PM to 6 PM time frame, eventually
reaching the Kansas City Metro by 6 PM to 8 PM. Storms will then
reach peak intensity along and south of the I-70 corridor, though
the severe threat will commence from the onset of convection, given
the potent environment with the lingering highly unstable airmass
and ample bulk shear values near 40 to 50 kts where convection will
form. Large hail and damaging winds will remain the primary threat
during the duration of the frontal passage and subsequent
thunderstorm activity. The tornadic potential will be limited by
low-level flow parallel to the frontal boundary, though areas
south of Highway 36 and north of I-70 may see an isolated tornado
risk considering the backed surface flow orientation ahead of the
frontal boundary.
Thunderstorms should exit the CWA by early Sunday morning, with much
more pleasant conditions expected to form in the wake of the cold
front. Cooler temperatures will settle across the area both Sunday
and Monday, in addition to dry conditions persisting into the mid-
week. By that time, embedded disturbances within northwest flow atop
a returning warm sector will present the next chance of thunderstorm
development, along with steadily increasing temperatures.
&&
.Aviation...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 643 PM CDT SAT JUN 17 2017
VFR conditions currently prevail across all the terminals along
the Missouri-Kansas state line; but a front settling through the
region, currently in the vicinity of KC to Kirksville, will
develop storms this evening that will effect the KC terminals
south, and might glance the KSTJ terminal in NW MO also. Activity
should push through rather quickly leaving only the only issue
being winds, which will veer to the north behind the front.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory until 7 PM CDT this evening for KSZ057-060-103>105.
MO...Heat Advisory until 7 PM CDT this evening for MOZ028-029-037-043-
053-054.
&&
Discussion...Welsh
Aviation...CutterHazardous weather outlook, Jun 17, 4:53 AM CDT, 16 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 453 AM CDT Sat Jun 17 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 453 AM CDT Sat Jun 17 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Strong to severe storms are expected to develop this afternoon and will increase in coverage and intensity as they move southward this evening. Strong straight line winds and hail are the main threats, but an isolated tornado cannot be ruled out. Very hot and humid conditions will result in dangerous heat indices in the 100-110 degree range this afternoon. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday Storm chances and heat return Tuesday and linger through the rest of the week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 17, 8:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
851 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND GST 2 SE RENO 39.03N 95.09W
06/17/2017 E50 MPH LEAVENWORTH KS EMERGENCY MNGR
40 TO 50 MPH WINDS AT COUNTY ROAD 1 AND
CANTRELL RD.
&&
LGLocal storm report, Jun 17, 8:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND GST 2 SE RENO 39.03N 95.09W
06/17/2017 E60 MPH LEAVENWORTH KS EMERGENCY MNGR
COUNTY ROAD 1 AND CANTRELL RD.
&&
LGLocal storm report, Jun 17, 8:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST LEAVENWORTH 39.31N 94.92W
06/17/2017 E60 MPH LEAVENWORTH KS TRAINED SPOTTER
&&
LGLocal storm report, Jun 17, 8:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
854 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND GST 1 ENE LEAVENWORTH 39.31N 94.91W
06/17/2017 M52 MPH LEAVENWORTH KS EMERGENCY MNGR
MEASURED AT THE EM'S OFFICE.
&&
LGLocal storm report, Jun 17, 8:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 1 SSE DE SOTO 38.96N 94.96W
06/17/2017 M68 MPH JOHNSON KS TRAINED SPOTTER
MEASURED AT K-10 AND KILL CREEK RD. REPORTED
VIA EM.
&&
LGLocal storm report, Jun 17, 8:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND GST PLATTE CITY 39.37N 94.78W
06/17/2017 E50 MPH PLATTE MO AMATEUR RADIO
WEST OF HIGHWAY N.
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:29 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 46 min |
| Jun 17, 9:08 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 52 min |
| Jun 17, 9:14 PM CDT | Areal Flood Advisory | EAX | Clay, Clinton, Jackson, Platte | 3 hr |
| Jun 17, 9:34 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 3 hr |
| Jun 17, 9:38 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 52 min |
| Jun 17, 9:47 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 5 min |
| Jun 17, 9:49 PM CDT | Tornado Warning | EAX | Lafayette | 26 min |
| Jun 17, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 53 min |
| Jun 17, 10:16 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 44 min |
| Jun 17, 10:38 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 51 min |
| Jun 17, 10:40 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 36 min |
| Jun 18, 9:00 AM CDT | River Flood Warning | EAX | Carroll | 47 hr |
| Jun 18, 10:03 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 63 hr |
| Jun 18, 2:31 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 61 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.